MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GRAFT COMPRESSION TOOL; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. UNIVERS VAULTLOCK GRAFT COMPRESSION TOOL; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number UNIVERS VAULTLOCK GRAFT COMPRESSION TOOL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 03/02/2023, it was reported by a sales representative via sems that an ar-9236gt graft compression tool broke.This occurred during a case, with no patient effect reported.No additional information was provided.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufactured date 2016.

Brand Name
UNIVERS VAULTLOCK GRAFT COMPRESSION TOOL
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16597183
Report Number1220246-2023-06472
Device Sequence Number11891767
Product Code MDM
UDI-Device Identifier00888867254732
UDI-Public00888867254732
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GRAFT COMPRESSION TOOL
Device Catalogue NumberAR-9236GT
Device Lot Number45551608
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown